# SDR SCNA20250505157

- Difficulty date: May 15, 2024
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 52,696 hours, 29,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY FINDING FOUND STRINGER 28R STR. CLIP AT BS 500D PN 143A1010-15 TO BE CORODED. -  REMOVED AND REPLACED STRINGER CLIP DN# 143A1010-15 AT BS500D STR28R, LOCATED AND DRILLED NEW CLIP PER B-737 SRM 51-40-05-OG-0 AND DWG# 143A1225 REV B. STRINGER CLIP WILL BE INSTALLED ON NRC#00256.
